A 67-year-old female asked:
Disclaimer

fever on chemo at 38.5 and bp about 90-100 plus low wbc . is this sepsis sign ?

2 doctor answers
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
May be sepsis: But could be something else. Please go to the nearest Emergency facility as soon as you can. Wish you well.
Answered on May 24, 2015
1
1 thank
Dr. Susan Rhoads
37 years experience Family Medicine
Yes!: Call your oncologist or go to the ER now.
Answered on May 24, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 67-year-old female asked:
Dr. Diane Minich
36 years experience Family Medicine
Yes: Go to ER and be checked. Do not wait.
1
1 thank
A 67-year-old female asked:
Dr. Natalie Sieb
13 years experience Family Medicine
Concern: It's definitely concerning. While I can't say for sure it's sepsis without other information including a blood culture and other information, it's pos ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Harold Fields
60 years experience Family Medicine
Sepsis : Very unlikely. However finish off your medication and if no improvement see your surgeon. Good Luck
1
1 thank
A 36-year-old female asked:
Dr. Keith Stockerl-Goldstein
29 years experience Hematology and Oncology
Multiple things: A high WBC after chemotherapy can be related to growth factors that are sometimes given after chemotherapy and infections, among other things. How ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month